Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 302, NWS Grand Forks, ND

September 2, 20207 counties in Minnesota; Cass County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Sep 2, 2020, 9:30 PM CDT for 7 counties in Minnesota; Cass County, North Dakota. It was in force for 60 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2020, 9:30 PM CDT (02:30 UTC)
Expired
Sep 2, 2020, 10:30 PM CDT
In force
60 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Becker County, MN, Clay County, MN, Clearwater County, MN, Mahnomen County, MN, Norman County, MN, Polk County, MN, Red Lake County, MN, Cass County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 101 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 9:30 PM CDTTSTM WND GST 64Red Lake Falls, MNREPORT FROM PUBLIC VIA BROADCAST MEDIA SOCIAL MEDIA
Sep 2, 9:34 PM CDTTSTM WND GST 593 Sw Terrebonne, MNPERSONAL WEATHER STATION MEASURED 59 MPH WIND GUST
Sep 2, 9:40 PM CDTTSTM WND DMG2 N Fertile, MNTIME APPROXIMATE AND BASED ON RADAR. REPORTS OF 30-40 TREES DOWN, SOME APPROXIMATELY 3+ FT IN DIAMETER. NEIGHBORING ROOF BLOWN OFF. POWER OUTAGES REPORTED.
Sep 2, 9:43 PM CDTTSTM WND GST 492 Sw Mentor, MNMEASURED WIND GUST FROM FW1506 CWOP STATION
Sep 2, 9:50 PM CDTTSTM WND GST 563 S Brooks, MNPEAK WIND MEASURED AT AN RWIS STATION MN068.
Sep 2, 9:55 PM CDTTSTM WND GST 59Fosston, MNAIRPORT AWOS MEASURED A WIND GUST OF 59 MPH
Sep 2, 9:56 PM CDTTSTM WND GST 562 S Brooks, MNMEASURED WIND GUST AT MN DOT RWIS BROOKS US 59 MP 331
Sep 2, 10:00 PM CDTTSTM WND DMG5 S Gully, MNREPORT VIA SOCIAL MEDIA OF MULTIPLE TREES DOWN AND UPROOTED AND A GRAIN BIN DAMAGED
Sep 2, 10:13 PM CDTTSTM WND DMGLeonard, MNA FEW LARGE BRANCHES BROKEN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 2.5 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2020-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2020-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1612 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

070 
WUUS53 KFGF 030230
SVRFGF
MNC005-027-029-087-107-119-125-NDC017-030330-
/O.NEW.KFGF.SV.W.0302.200903T0230Z-200903T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
930 PM CDT Wed Sep 2 2020

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Red Lake County in northwestern Minnesota...
  Northern Clay County in northwestern Minnesota...
  Norman County in northwestern Minnesota...
  Southeastern Polk County in northwestern Minnesota...
  Mahnomen County in northwestern Minnesota...
  Northwestern Becker County in northwestern Minnesota...
  Clearwater County in northwestern Minnesota...
  Northeastern Cass County in southeastern North Dakota...

* Until 1030 PM CDT.

* At 930 PM CDT, severe thunderstorms were located along a line
  extending from near Plummer to near Georgetown, moving east at 55
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Ada, Fosston, Red Lake Falls, Bagley, Mahnomen, Fertile and Twin
  Valley.

This includes Interstate 29 between mile markers 82 and 84.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 4747 9521 4701 9568 4709 9700 4724 9690
      4724 9684 4734 9683 4792 9645 4793 9528
      4788 9525 4787 9520
TIME...MOT...LOC 0230Z 274DEG 48KT 4790 9610 4706 9685 

HAIL...<.75IN
WIND...60MPH
 
$$

CJ
2 follow-up statements
403 
WWUS53 KFGF 030250
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
950 PM CDT Wed Sep 2 2020

NDC017-030300-
/O.CAN.KFGF.SV.W.0302.000000T0000Z-200903T0330Z/
Cass ND-
950 PM CDT Wed Sep 2 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4747 9521 4701 9568 4706 9656 4767 9619
      4792 9615 4793 9528 4788 9525 4787 9520
TIME...MOT...LOC 0250Z 274DEG 48KT 4788 9571 4704 9647 

$$

MNC005-027-029-087-107-119-125-030330-
/O.CON.KFGF.SV.W.0302.000000T0000Z-200903T0330Z/
Red Lake MN-Clay MN-Norman MN-Polk MN-Mahnomen MN-Becker MN-
Clearwater MN-
950 PM CDT Wed Sep 2 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EASTERN RED LAKE...NORTHEASTERN CLAY...EASTERN NORMAN...
SOUTHEASTERN POLK...MAHNOMEN...NORTHWESTERN BECKER AND CLEARWATER
COUNTIES...

At 950 PM CDT, severe thunderstorms were located along a line
extending from near Roland to near Felton, moving east at 55 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fosston, Bagley, Mahnomen, Twin Valley, McIntosh, Ulen and
Clearbrook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 4747 9521 4701 9568 4706 9656 4767 9619
      4792 9615 4793 9528 4788 9525 4787 9520
TIME...MOT...LOC 0250Z 274DEG 48KT 4788 9571 4704 9647 

HAIL...0.88IN
WIND...60MPH
 
$$

CJ
580 
WWUS53 KFGF 030313
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
1013 PM CDT Wed Sep 2 2020

MNC027-107-125-030323-
/O.CAN.KFGF.SV.W.0302.000000T0000Z-200903T0330Z/
Red Lake MN-Clay MN-Norman MN-
1013 PM CDT Wed Sep 2 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RED LAKE...
NORTHEASTERN CLAY AND EASTERN NORMAN COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4701 9568 4704 9619 4715 9611 4715 9607
      4721 9607 4793 9549 4793 9528 4788 9525
      4787 9520 4747 9521
TIME...MOT...LOC 0313Z 274DEG 48KT 4786 9529 4702 9605 

$$

MNC005-029-087-119-030330-
/O.CON.KFGF.SV.W.0302.000000T0000Z-200903T0330Z/
Polk MN-Mahnomen MN-Becker MN-Clearwater MN-
1013 PM CDT Wed Sep 2 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN POLK...MAHNOMEN...NORTHWESTERN BECKER AND CLEARWATER
COUNTIES...

At 1013 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Little Rock to 7 miles west of
Callaway, moving east at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fosston, Bagley, Mahnomen, Clearbrook, Island Lake in Mahnomen
County, Waubun and Naytahwaush.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 4701 9568 4704 9619 4715 9611 4715 9607
      4721 9607 4793 9549 4793 9528 4788 9525
      4787 9520 4747 9521
TIME...MOT...LOC 0313Z 274DEG 48KT 4786 9529 4702 9605 

HAIL...1.00IN
WIND...60MPH
 
$$

CJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 8:06 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Sep 2, 8:06 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
806 PM CDT Wed Sep 2 2020

.UPDATE...
Issued at 806 PM CDT Wed Sep 2 2020

A strong cold front is starting to move into our west CWA with
showers and thunderstorms along and ahead of this lite, and
additional showers expanding into west central MN. While MLCAPE
is relatively low in eastern ND there is higher DCAPE values
greater than 1000 J/KG and a strong low-mid level jet leading to
effective shear values in the 55-65kt range orientated
orthogonally to the cold front. The strongest winds immediately
along and behind the front are likley enhanced by showers, but
there is a stronger convective enhancement due to those
environmental factors where thunderstorms have developed.
Observations further west of our area vary within these diverse
environments (some locations dominated by synoptic/frontal
momentum transfer and others enhanced by convective processes). As
the sun sets and this DCAPE axis moves southeast the stronger
convective component should drop off, and the initial frontal
burst of winds should drop off.

There is also still a stronger surge of CAA later tonight that is
shown by RAP/NAM to progress eastward before loosing momentum in
northwest MN. Short range models show 40-50 mph gust potential
further north and east than the original advisory. Where it
looses momentum/mixing during the overnight/early morning period
is a tough call. It is possible the strong winds may not make it
as far east, and at the same time some HRRR ensemble members shows
the strong winds making all the way to Lake of the Woods.
Decision was made to bump up the start time for our western
advisory and then add counties to our north and east to cover the
potential of this the late night surge of winds, but did not go
quiet as far east as outlying models indicate. Will monitor
trends this evening to see how it evolves.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 308 PM CDT Wed Sep 2 2020

Winds the primary concern this evening into the overnight as low
pressure traverses the CWA. Strong forcing associated with the SFC
low and along a boundary with strong cold advection will create
showers and possible thunderstorms with ML CAPE 500J/kg. This
activity is expected to move quickly west to east late this
afternoon into the evening with downdraft CAPE values up to
1000J/kg nosing into the warm sector. There in lies the potential
for showers and or thunderstorms to mix down some of the stronger
winds aloft. The HRRR has consistently developed a line of
activity with gusts over 50mph across central ND. The trend in the
CAMS has been a touch slower with the line and subsequently
bringing those strong winds into the Devils Lake area in the 6pm
time frame. With less instability in the valley those winds do
decrease as the line weakens. Mixing does increase in the wake of
the cold front within the CAA regime and the potential to mix
down 850mb winds overnight for the Devils Lake basin down into
the Wahpeton area with gusts to 50mph.

Thursday will see showers end in the east in the morning. Breezy
conditions are in store as NW winds gust to 35 mph and highs
struggle into the mid 60s.

.LONG TERM...(Friday through Wednesday)
Issued at 308 PM CDT Wed Sep 2 2020

The principal opportunity for impactful weather will most likely
present itself early next week, in the form of the potential for
isolated to scattered patches of frost.

At the start on Fri, we would look for temps to trend upward into
the 70s after a cooler Thu and the trend should continue into a
seasonable Sat. A front swinging through early Sun could provide a
RW/TRW chance, but a dearth of moisture/instability would prevent
any impactful precipitation amounts. Behind the front will be colder
air lowering temps during a breezy Sun aftn.

Labor Day will offer high temps that will be most likely shy of 60
degrees for most places. Some guidance presents pcpn chances as a
system swings to the south. Then we head toward the impactful
weather chances. The possibility for areas of frost will present,
more likely Tue night into early Wed. This will largely depend on
cloud cover and wind speed. During this time frame, ensemble 850 mb
temps are projected to "MIN out" with our region in the bullseye of
some sub zero C. temps.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 753 PM CDT Wed Sep 2 2020

Several periods of strong winds will move through the region, with
directions shifting from the south to east to northwest as a cold
front moves across eastern ND and northwest MN. In addition, a
large cluster of showers and embedded strong to severe storms is
moving into eastern ND. While most of this activity should weaken
before it reaching KGFK there will still be enhanced wind gusts
possibility and a period of lighting activity. Expect
showers/storms to end late this evening/early Thursday morning,
with a period of MVFR stratus possible in northwest MN in the
morning period.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Wind Advisory from 1 AM to 6 AM CDT Thursday for NDZ008-016-027-
     030.

     Wind Advisory until 5 AM CDT Thursday for NDZ006-007-014-015-024-
     026-028-029-038-039-049-052>054.

MN...Wind Advisory from 1 AM to 6 AM CDT Thursday for MNZ001>005-007-
     008-013>015-022-027-029-030-040.

UPDATE...DJR
SHORT TERM...JK
LONG TERM...WJB
AVIATION...DJR
Hazardous weather outlook, Sep 2, 3:48 PM CDT, 5 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
348 PM CDT Wed Sep 2 2020

NDZ006-007-014-015-024-026-028-029-038-039-049-052>054-032100-
Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Steele-Barnes-
Cass-Ransom-Sargent-Richland-Western Walsh-
348 PM CDT Wed Sep 2 2020

This hazardous weather outlook is for portions of eastern North
Dakota.

.DAY ONE...This Afternoon and Tonight

Chances for showers and thunderstorms will increase over
northeastern North Dakota this afternoon into the evening as low
pressure moves through. Some of these storms could have wind
gusts to 60mph.

Behind the low will be a period of gusty northwest winds in
eastern North Dakota tonight with gusts to 50mph possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

MNZ001>009-013>017-022>024-027>032-040-NDZ008-016-027-030-032100-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Pembina-
Eastern Walsh-Grand Forks-Traill-
348 PM CDT Wed Sep 2 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...This Afternoon and Tonight

Chances for showers and thunderstorms will increase over
northeastern North Dakota this evening then spread eastward as
low pressure moves through. Gusts over 40mph are possible with
this shower activity into the overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Sep 2, 8:56 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
856 PM CDT WED SEP 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     TSTM WND GST     5 W GRAND FORKS         47.92N 97.18W
09/02/2020  M64 MPH          Grand Forks        ND   ASOS

            GFK ASOS SITE MEASURED A 64 MPH WIND GUST

&&

AK
Local storm report, Sep 2, 9:02 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
902 PM CDT WED SEP 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     TSTM WND GST     6 SE HANNAFORD          47.25N 98.10W
09/02/2020  E75.00 MPH       Griggs             ND   PUBLIC

            PUBLIC ESTIMATED WIND GUST OF 75 MPH IN HANNAFORD,
            RECEIVED VIA SOCIAL MEDIA

&&

AK
Local storm report, Sep 2, 9:06 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
906 PM CDT WED SEP 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND DMG     2 SE GRAND FORKS        47.90N 97.04W
09/02/2020                   Grand Forks        ND   NWS EMPLOYEE

            OFF-DUTY NWS METEOROLOGIST REPORTS 2-3 INCH DIAMETER
            BRANCHES DOWN ON SOUTH SIDE OF TOWN

&&

AK
Local storm report, Sep 2, 9:19 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
919 PM CDT WED SEP 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND GST     7 W GRAND FORKS         47.92N 97.22W
09/02/2020  M64 MPH          Grand Forks        ND   PUBLIC

            64 MPH WIND GUST RECEIVED FROM A HOME WEATHER STATION VIA
            SOCIAL MEDIA

&&

AK
Local storm report, Sep 2, 9:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
923 PM CDT WED SEP 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     TSTM WND GST     EAST GRAND FORKS        47.93N 97.02W
09/02/2020  E60 MPH          POLK               MN   PUBLIC

            PUBLIC REPORTS 60 MPH WIND GUST IN EAST GRAND FORKS

&&

AK
Local storm report, Sep 2, 9:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
928 PM CDT WED SEP 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     NON-TSTM WND DMG EAST GRAND FORKS        47.93N 97.02W
09/02/2020                   POLK               MN   PUBLIC

            PUBLIC RELAYED A TREE DOWN REPORT AT 5TH AVE NE BY STAUSS
            PARK. TIME IS ESTIMATED BY WIND GUST REPORTED IN SAME
            AREA.

&&

AK

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 8:35 PM CDTSevere Thunderstorm WarningFGFClay, Marshall, Norman, Pennington, Polk, Red Lake55 min
Sep 2, 8:51 PM CDTSpecial Weather StatementFGFClay54 min
Sep 2, 9:39 PM CDTSpecial Weather StatementFGFBeltrami, Pennington51 min
Sep 2, 9:46 PM CDTSpecial Weather StatementFGFBecker, Clay44 min
Sep 2, 10:11 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Hubbard, Lake of the Woods51 min
Sep 2, 10:24 PM CDTSpecial Weather StatementFGFBecker, Hubbard66 min
Sep 2, 11:04 PM CDTSpecial Weather StatementFGFGrant26 min
Sep 2, 7:04 PM CDTSpecial Weather StatementFGFEddy, Nelson41 min
Sep 2, 7:10 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Griggs, Nelson, Ramsey50 min
Sep 2, 7:14 PM CDTSpecial Weather StatementFGFBenson, Ramsey, Walsh46 min
Sep 2, 7:54 PM CDTSevere Thunderstorm WarningFGFEddy, Grand Forks, Griggs, Nelson, Steele, Walsh51 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2020Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.